# SDR IPXA2015110995579

- Difficulty date: November 9, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 50,981 hours, 10,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0960
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST ON PREFLIGHT, WE RECEIVED AN EMERGENCY LIGHT BATTERY 1 LO ALERT.  REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY.  FUNCTION CHECK OK IAW AMM 33-51-01.
